Том 71
№ 11

All Issues

Dobushovs’kyi M. S.

Articles: 1
Article (Ukrainian)

Estimations of the Laplace – Stieltjes integrals

Dobushovs’kyi M. S., Sheremeta M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 11. - pp. 1467-1482

We study the Laplace – Stieltjes integrals with an arbitrary abscissa of convergence. The lower and upper estimates for these integrals are established. The accumulated results are used to deduce the relationships between the growth of the integral and the maximum of the integrand.